header

Publications@Thapar

Thapar University
Patiala, Punjab - 147004

Publication@Thapar

Publications of School of Mathematics

2017 (7) 2016 (30) 2015 (21) 2014 (29) 2013 (28) 2012 (31)
2011 (22) 2010 (10) 2009 (5) 2008 (2) 2007 (3) 2005 (2)
2004 (1) 2003 (1) 1998 (1) 1997 (4) 1996 (1) 1992 (1)
1984 (1) 1982 (1) 1981 (1) 1974 (1) 1973 (2) 1972 (1)
All

Journal(s) :

  1. Amit Kumar, Anila Gupta, Amarpreet Kaur (2011). Method for Solving Fully Fuzzy Assignment Problems using Trapezoidal Fuzzy Numbers. Advances in Fuzzy Mathematics, 4 (1), 39-51. Google Citation
  2. Amit Kumar, Amarpreet Kaur (2011). Application of linear programming for solving fuzzy transportation problems. Journal of Applied Mathematics and Informatics, 29 (3-4), 831-846. Google Citation
  3. Amit Kumar, Amarpreet Kaur (2011). Application of classical transportation methods to find the fuzzy optimal solution of fuzzy transportation problems. Fuzzy Information and Engineering, 3 (1), 81-99. Google Citation
  4. Amit Kumar, Pushpinder Singh, Parmpreet Kaur, Amarpreet Kaur (2011). RM approach for ranking of L-R type generalized fuzzy numbers. Soft Computing, 15 (7), 1373-1381. [IF(2015) : 2.472] . Google Citation
  5. Amit Kumar, Kaur A. (2011). Application of classical transportation methods for solving fuzzy transportation problems. Jiaotong Yunshu Xitong Gongcheng Yu Xinxi/Journal of Transportation Systems Engineering and Information Technology, 11 (5), 68-80. Google Citation
  6. Gupta S.K., Navdeep Kailey (2011). Nondifferentiable multiobjective second-order symmetric duality. Optimization Letters, 5 (1), 125-139. [IF(2015) : 1.019] . Google Citation
  7. Amit Kumar, Pushpinder Singh, Amarpreet Kaur, Parmpreet Kaur (2011). A new approach for ranking nonnormal p-norm trapezoidal fuzzy numbers. Computers & Mathematics with Applications, 61 (4), 881-887. [IF(2015) : 1.531 ] . Google Citation
  8. Amit Kumar, Jagdeep Kaur, Pushpinder Singh (2011). A new method for solving fully fuzzy linear programming problems. Applied Mathematical Modelling, 35 (2), 817-823. [IF(2015) : 2.35 ] . Google Citation
  9. Kaur J., Satwinder Singh Bhatia (2011). Integrability and L 1-convergence of double cosine trigonometric series. Analysis in Theory and Applications, 27 (1), 32-39. Google Citation
  10. Singh K., Rajesh Kumar Gupta, Kumar S. (2011). Benjamin-Bona-Mahony (BBM) equation with variable coefficients: Similarity reductions and Painlevé analysis. Applied Mathematics and Computation, 217 (16), 7021-7027. [IF(2015) : 1.738 ] . Google Citation
  11. Amit Kumar, Kaur P. (2011). A new approach for fuzzy critical path analysis. International Journal of Mathematics in Operational Research, 3 (3), 341-357. Google Citation
  12. Amit Kumar, Amarpreet Kaur, Anila Gupta (2011). Fuzzy Linear Programming Approach for Solving Fuzzy Transportation Problems with Transshipment. Journal of Mathematical Modelling and Algorithms, 10 (2), 163-180. Google Citation
  13. Gupta S.K., Navdeep Kailey, Sharma M.K. (2011). Mond-Weir type nondifferentiable multiobjective second-order symmetric duality with cone constraints. International Journal of Mathematics in Operational Research, 3 (4), 414-430. Google Citation
  14. Ahmad I., Agarwal R.P., Gupta S.K., Navdeep Kailey (2011). Generalized second-order mixed symmetric duality in nondifferentiable mathematical programming. Abstract and Applied Analysis, 2011 (), -. Google Citation
  15. Bawa R.K., Arvind Kumar Lal, Kumar V. (2011). An -uniform hybrid scheme for singularly perturbed delay differential equations. Applied Mathematics and Computation, 217 (21), 8216-8222. [IF(2015) : 1.738 ] . Google Citation
  16. Kumar S., Arvind Kumar Lal, Singh V.P., Saini S. (2011). Equilibrium structure of differentially rotating and tidally distorted polytropic gaseous spheres. World Journal of Modelling and Simulation, 7 (3), 206-217. Google Citation
  17. Amit Kumar, Pushpinder Singh, Parmpreet Kaur, Amarpreet Kaur (2011). A new approach for ranking of L-R type generalized fuzzy numbers. Expert Systems with Applications, 38 (9), 10906-10910. [IF(2015) : 3.928 ] . Google Citation
  18. Amit Kumar, Neetu, Abhinav Bansal (2011). A new approach for solving fully fuzzy linear systems. Advances in Fuzzy Systems, 2011 (2011), ID 943161-. Google Citation
  19. Amarpreet Kaur, Amit Kumar (2011). A new method for solving fuzzy transportation problems using ranking function. Applied Mathematical Modelling, 35 (12), 5652-5661. [IF(2015) : 2.35 ] . Google Citation
  20. Ahmad I., Gupta S.K., Navdeep Kailey, Agarwal R.P. (2011). Duality in nondifferentiable minimax fractional programming with B-(p, r)-invexity. Journal of Inequalities and Applications, 2011 (), -. [IF(2015) : 0.791] . Google Citation
  21. Navdeep Kailey, Gupta S.K., Dangar D. (2011). Mixed second-order multiobjective symmetric duality with cone constraints. Nonlinear Analysis-Real World Applications, 12 (6), 3373-3383. [IF(2015) : 1.659 ] . Google Citation

Conference(s) :

  1. Amit Kumar, Amarpreet Kaur, Manjot Kaur (2011). Fuzzy Optimal Solution of Fuzzy Transportation Problems with Transshipments. Proceedings of the International Conference on Rough Sets, Fuzzy Sets, Data Mining and Granular Computing [Moscow : June 25-27, 2011], pp.167-170.. Google Citation